Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 118, Number 5, Pages 862–865 (Mi dan22736)  

MATHEMATICS

Rational approximations to irrational numbers with bounded partial quotients

A. Vinogradov, B. Delone, D. Fuchs


Full text: PDF file (513 kB)

Bibliographic databases:
Received: 07.09.1957

Citation: A. Vinogradov, B. Delone, D. Fuchs, “Rational approximations to irrational numbers with bounded partial quotients”, Dokl. Akad. Nauk SSSR, 118:5 (1958), 862–865

Citation in format AMSBIB
\Bibitem{VinDelFuc58}
\by A.~Vinogradov, B.~Delone, D.~Fuchs
\paper Rational approximations to irrational numbers with bounded partial quotients
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 118
\issue 5
\pages 862--865
\mathnet{http://mi.mathnet.ru/dan22736}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0101227}
\zmath{https://zbmath.org/?q=an:0080.26502}


Linking options:
  • http://mi.mathnet.ru/eng/dan22736
  • http://mi.mathnet.ru/eng/dan/v118/i5/p862

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:177
    Full text:72

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021